# SDR COMA0160586

- Difficulty date: August 13, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N776CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 5,376 hours, 5,586 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Damper
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

YAW DAMPER #2 WOULD NOT ENGAGE DURING TAXI-OUT, AIRCRAFT RETURNED TO THE GATE.CLEANED THE ELECTRICAL CONNECTOR FOR #2 YAW DAMPER.
